# SDR DALA2019112096780

- Difficulty date: November 18, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 74,628 hours, 18,831 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6812, L/P 1366155) CORROSION ON UPPER SPAR FITTING BUSHING INBD SIDE AT RH PYLON. AMDS 5720-01100-0101B. CORRECTIVE ACTION: SUMMARY OF NRC S/N:00398, UPPER SPAR FITTING BUSHING INBD SIDE AT RH PYLON WAS REPLACED PER B757-200 SRM 54-51-90 REPAIR 3 PROCEDURE IX.
